Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Crushing feeling in chest, numbness on arm, profuse sweating, tiredness, eases after some time. Cause?

I m just wondering if I ought to see a doctor over the last 6 months I have been having symptoms of a crushing feeling in my chest accompanied with what feels like a dead arm very painfully sweating but it does ease after a while leaving me very tired this happened again yesterday and I feel better today but my bpm is 105 and I m 44 female
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response

If the feeling of crushing chest pain with sweating along with feeling of "dead arm' occurs episodically especially after exertion, it could be angina (mismatch between blood supply to heart with its demand). Other diagnosis will be cervical spondylosis. Electro Cardio Gram (ECG) done during pain will reveal the diagnosis otherwise an exercise test for example Treadmill Test (TMT) can unmask it. What you are waiting for. Consult a doctor at the earliest, what are you waiting for a heart attack to occur?!

Dr Anil Grover
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor